Alert archive / New Mexico / Wind Advisories in 2018

Wind Advisory 10, NWS El Paso, TX

March 14, 20186 counties in New Mexico; El Paso County, Hudspeth County, Texas

NWS El Paso, TX issued this wind advisory at Mar 14, 2018, 3:07 AM MDT for 6 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Mar 15, 2018, 12:00 PM MDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Mar 14, 2018, 3:07 AM MDT (09:07 UTC)
In effect from
Mar 15, 2018, 12:00 PM MDT
Expired
Mar 15, 2018, 8:00 PM MDT
In force
8 hr
Issued by
NWS El Paso, TX

Counties Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 54 km from the middle of the area, began a volume at 09:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 9.1 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2018-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2018-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2731 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

971 
WWUS74 KEPZ 140907
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
307 AM MDT Wed Mar 14 2018

...Windy with Blowing Dust Across New Mexico and West Texas
Thursday Afternoon and Early Evening...

.An upper level disturbance will combine with a surface low
pressure system to the east to generate windy conditions across
southern New Mexico and west Texas Thursday afternoon and early
evening. West winds will have sustained speeds around 30 mph with
gusts around 50 mph but stronger winds may occur over the higher 
mountains and along eastern slopes. Blowing dust may lower the 
visibility to less than mile over a few locations creating 
dangerous driving conditions.

NMZ401>417-TXZ418>424-142200-
/O.NEW.KEPZ.WI.Y.0010.180315T1800Z-180316T0200Z/
Upper Gila River Valley-Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Eastern Black Range Foothills-Sierra County Lakes-
Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley-
Central Tularosa Basin-Southern Tularosa Basin-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa-
Western El Paso County-Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
Including the cities of Cliff, Buckhorn, Gila Hot Springs, 
Mule Creek, Silver City, Lake Roberts, Kingston, Fort Bayard, 
Mimbres, Hurley, Faywood, Grant County Airport, Lordsburg, 
Red Rock, Virden, Antelope Wells, Animas, Hachita, Cloverdale, 
Deming, Columbus, Hillsboro, Winston, Truth Or Consequences, 
Derry, Spaceport, Garfield, Hatch, Radium Springs, Las Cruces, 
Vado, Sunland Park, Alamogordo, Tularosa, White Sands Monument, 
Chaparral, Orogrande, White Sands Range Headquarters, Mescalero, 
Timberon, Mountain Park, Cloudcroft, Sunspot, Apache Summit, 
Mayhill, Pinon, Sacramento, Crow Flats, Downtown El Paso, 
West El Paso, Upper Valley, East and Northeast El Paso, Socorro, 
Fort Bliss, Hueco Tanks, Loma Linda, Cornudas, Dell City, 
Salt Flat, Sierra Blanca, Fabens, Fort Hancock, Tornillo, 
and Indian Hot Springs
307 AM MDT Wed Mar 14 2018

...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM MDT THURSDAY...

The National Weather Service in El Paso Tx/Santa Teresa has
issued a Wind Advisory, which is in effect from noon to 8 PM MDT
Thursday. 

* TIMING...Winds will increase during the late morning and early
  afternooon with maximum speeds between 3 PM and 6 PM.

* WINDS...Sustained wind speeds will be around 30 mph with gusts
  to 50 mph most areas. However gusts around 60 mph may occur 
  over the higher mountains and along eastern slopes.

* IMPACTS...The winds will create hazardous driving conditions
  especially for high profile vehicles. Blowing dust will lower
  the visibility to under a mile over a few locations including
  portions of Interstate 10 between El Paso and Las Cruces and
  also around Deming and Lordsburg making driving especially
  dangerous. The winds may also cause minor property damage.
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

Rogash
3 follow-up statements
121 
WWUS74 KEPZ 142134
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
334 PM MDT Wed Mar 14 2018

...Windy with Blowing Dust Across New Mexico and West Texas
Thursday Afternoon and Early Evening...

.An upper level disturbance will combine with a surface low
pressure system to the east to generate windy conditions across
southern New Mexico and west Texas Thursday afternoon and early
evening. West winds will have sustained speeds around 30 to 40 mph
with gusts around 50 mph, but stronger winds may occur over the 
higher mountains and along eastern slopes. Blowing dust may lower 
the visibility to less than mile over a few locations creating 
dangerous driving conditions.

NMZ401-142245-
/O.CAN.KEPZ.WI.Y.0010.180315T1800Z-180316T0200Z/
Upper Gila River Valley-
Including the cities of Cliff, Buckhorn, Gila Hot Springs, 
and Mule Creek
334 PM MDT Wed Mar 14 2018

...WIND ADVISORY IS CANCELLED...

The National Weather Service in El Paso Tx/Santa Teresa has
cancelled the Wind Advisory. 

West winds will still be gusty, though mostly in the 15 to 25 mph
range with a few gusts to 30 mph.

$$

NMZ402>417-TXZ418>424-151100-
/O.CON.KEPZ.WI.Y.0010.180315T1800Z-180316T0200Z/
Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Eastern Black Range Foothills-Sierra County Lakes-
Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley-
Central Tularosa Basin-Southern Tularosa Basin-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa-
Western El Paso County-Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
Including the cities of Silver City, Lake Roberts, Kingston, 
Fort Bayard, Mimbres, Hurley, Faywood, Grant County Airport, 
Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, 
Cloverdale, Deming, Columbus, Hillsboro, Winston, 
Truth Or Consequences, Derry, Spaceport, Garfield, Hatch, 
Radium Springs, Las Cruces, Vado, Sunland Park, Alamogordo, 
Tularosa, White Sands Monument, Chaparral, Orogrande, 
White Sands Range Headquarters, Mescalero, Timberon, 
Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, 
Pinon, Sacramento, Crow Flats, Downtown El Paso, West El Paso, 
Upper Valley, East and Northeast El Paso, Socorro, Fort Bliss, 
Hueco Tanks, Loma Linda, Cornudas, Dell City, Salt Flat, 
Sierra Blanca, Fabens, Fort Hancock, Tornillo, 
and Indian Hot Springs
334 PM MDT Wed Mar 14 2018

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MDT
THURSDAY...

* TIMING...Winds will increase during the late morning and early
  afternoon with maximum speeds between 3 PM and 6 PM. 

* WINDS...Sustained wind speeds will be around 30 to 40 mph with
  gusts to 50 mph most areas. However gusts around 60 mph may
  occur over exposed areas of higher mountains and along eastern
  slopes. 

* IMPACTS...The winds will create hazardous driving conditions 
  especially for high profile vehicles. Blowing dust will lower 
  the visibility to under a mile over a few locations including 
  portions of Interstate 10 between El Paso and Las Cruces and 
  also around Deming and Lordsburg making driving especially 
  dangerous. The winds may also cause minor property damage. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

Hefner
866 
WWUS74 KEPZ 151211
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
611 AM MDT Thu Mar 15 2018

...Windy with Blowing Dust Across New Mexico and West Texas
This Afternoon and Early This Evening...

.An upper level disturbance will combine with a surface low
pressure system to the east to generate windy conditions across
southern New Mexico and west Texas this afternoon and early this 
evening. West winds will have sustained speeds around 30 to 40 mph
with gusts around 50 mph, but stronger winds may occur over the 
higher mountains and along eastern slopes. Blowing dust may lower 
the visibility to less than mile over a few locations creating 
dangerous driving conditions.

NMZ402>417-TXZ418>424-160000-
/O.CON.KEPZ.WI.Y.0010.180315T1800Z-180316T0200Z/
Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Eastern Black Range Foothills-Sierra County Lakes-
Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley-
Central Tularosa Basin-Southern Tularosa Basin-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa-
Western El Paso County-Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
Including the cities of Silver City, Lake Roberts, Kingston, 
Fort Bayard, Mimbres, Hurley, Faywood, Grant County Airport, 
Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, 
Cloverdale, Deming, Columbus, Hillsboro, Winston, 
Truth Or Consequences, Derry, Spaceport, Garfield, Hatch, 
Radium Springs, Las Cruces, Vado, Sunland Park, Alamogordo, 
Tularosa, White Sands Monument, Chaparral, Orogrande, 
White Sands Range Headquarters, Mescalero, Timberon, 
Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, 
Pinon, Sacramento, Crow Flats, Downtown El Paso, West El Paso, 
Upper Valley, East and Northeast El Paso, Socorro, Fort Bliss, 
Hueco Tanks, Loma Linda, Cornudas, Dell City, Salt Flat, 
Sierra Blanca, Fabens, Fort Hancock, Tornillo, 
and Indian Hot Springs
611 AM MDT Thu Mar 15 2018

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING...

* TIMING...Winds will increase during the late morning and early 
  afternoon with maximum speeds between 3 PM and 6 PM. 

* WINDS...Sustained wind speeds will be around 30 to 40 mph with 
  gusts to 50 mph most areas. However gusts around 60 mph may 
  occur over exposed areas of higher mountains and along eastern 
  slopes. 

* IMPACTS...The winds will create hazardous driving conditions 
  especially for high profile vehicles. Blowing dust will lower 
  the visibility to under a mile over a few locations including 
  portions of Interstate 10 between El Paso and Las Cruces and 
  also around Deming and Lordsburg making driving especially 
  dangerous. The winds may also cause minor property damage. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

Rogash
566 
WWUS74 KEPZ 151737
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
1137 AM MDT Thu Mar 15 2018

...Windy with Blowing Dust Across New Mexico and West Texas This
Afternoon and Early This Evening...

.An upper level disturbance will combine with a surface low
pressure system to the east to generate windy conditions across
southern New Mexico and west Texas this afternoon and early this
evening. West winds will have sustained speeds around 30 to
40 mph with gusts around 50 mph, but stronger winds may occur
over the higher mountains and along eastern slopes. Blowing dust
may lower the visibility to less than mile over a few locations
creating dangerous driving conditions.

NMZ414>416-160200-
/O.UPG.KEPZ.WI.Y.0010.180315T1800Z-180316T0200Z/
/O.NEW.KEPZ.HW.W.0001.180315T1800Z-180316T0200Z/
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-
Including the cities of Mescalero, Timberon, Mountain Park, 
Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, 
and Sacramento
1137 AM MDT Thu Mar 15 2018

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING...

The National Weather Service in El Paso Tx/Santa Teresa has
issued a High Wind Warning, which is in effect until 8 PM MDT
this evening. The Wind Advisory is no longer in effect. 

* TIMING...Winds will increase during the late morning and early 
  afternoon with maximum speeds between 3 PM and 6 PM. 

* WINDS...Sustained wind speeds will be around 35 to 45 mph with
  gusts to 60 mph most areas. However gusts around 70 mph may 
  occur over exposed areas of higher mountains and along eastern 
  slopes. 

* IMPACTS...The winds will create hazardous driving conditions
  especially for high profile vehicles. Blowing dust will lower
  the visibility to under a mile over a few locations. The winds 
  may also cause minor property damage. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

NMZ402>413-417-TXZ418>424-160200-
/O.CON.KEPZ.WI.Y.0010.180315T1800Z-180316T0200Z/
Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Eastern Black Range Foothills-Sierra County Lakes-
Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley-
Central Tularosa Basin-Southern Tularosa Basin-Otero Mesa-
Western El Paso County-Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
Including the cities of Silver City, Lake Roberts, Kingston, 
Fort Bayard, Mimbres, Hurley, Faywood, Grant County Airport, 
Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, 
Cloverdale, Deming, Columbus, Hillsboro, Winston, 
Truth Or Consequences, Derry, Spaceport, Garfield, Hatch, 
Radium Springs, Las Cruces, Vado, Sunland Park, Alamogordo, 
Tularosa, White Sands Monument, Chaparral, Orogrande, 
White Sands Range Headquarters, Crow Flats, Downtown El Paso, 
West El Paso, Upper Valley, East and Northeast El Paso, Socorro, 
Fort Bliss, Hueco Tanks, Loma Linda, Cornudas, Dell City, 
Salt Flat, Sierra Blanca, Fabens, Fort Hancock, Tornillo, 
and Indian Hot Springs
1137 AM MDT Thu Mar 15 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

* TIMING...Winds will increase during the late morning and early 
  afternoon with maximum speeds between 3 PM and 6 PM. 

* WINDS...Sustained wind speeds will be around 30 to 40 mph with 
  gusts to 50 mph most areas. However gusts around 60 mph may 
  occur over exposed areas of higher mountains and along eastern 
  slopes. 

* IMPACTS...The winds will create hazardous driving conditions 
  especially for high profile vehicles. Blowing dust will lower 
  the visibility to under a mile over a few locations including 
  portions of Interstate 10 between El Paso and Las Cruces and 
  also around Deming and Lordsburg making driving especially 
  dangerous. The winds may also cause minor property damage. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Mar 14, 2:38 AM MDT, 29 minutes earlier.

Area forecast discussion, Mar 14, 2:38 AM MDT, 29 minutes before
Area Forecast Discussion
National Weather Service El Paso Tx/Santa Teresa NM
238 AM MDT Wed Mar 14 2018

.SYNOPSIS...
High pressure will bring seasonably warm dry weather across
southern New Mexico and west Texas today. A strong low pressure
system and upper disturbance will produce windy and warm conditions
with blowing dust on Thursday followed by slightly cooler but
still near normal temperatures Friday and Saturday. Windy
conditions may return on Sunday as another low pressure system
with a weak cold front moves across the region.

&&

.DISCUSSION...
Very spring like zonal progressive pattern expected for the
forecast period. For today short wave ridge will move across the
Rocky Mountains with low level southeast winds becoming southerly
across southern New Mexico and west Texas. This will bring
seasonably warm dry weather.  Despite ridge aloft expect more
extensive cirrus cloud coverage as long fetch off the Pacific
continues to advect high level water vapor.

Much more active and complex situation will occur on Thursday.
Early this morning a very deep eastern Pacific upper low was
dropping southward toward the Oregon coast with trailing trough
axis extending far to the south to the northern Baja coast. Late
tonight and Thursday a rather vigorous vorticity maximum/short
wave will eject eastward ahead of primary trough with this feature
moving across New mexico/far west Texas Thursday afternoon.
Strong PVA/divergence aloft plus initial downslope flow will
support pronounced lee cyclogenesis over eastern Colorado with
pressure falls and low level cyclonic circulation extending into
the CWA. Pressure/height gradients tighten through the troposphere
with low and mid level westerly winds advecting warm dry air
mass. Thus with surface heating dry lapse rates should exist from
the ground to 600 mb allowing for deep mixing.

Overall scenario indicates windy conditions Thursday afternoon and
early evening with wind speeds around advisory levels though
possibly higher speeds may occur over the higher terrain or along
eastern slopes. Also expect blowing dust to be more widespread as
well. While air mass will be dry dynamic forcing may prove barely
sufficient for isolated light rain showers far eastern zones
tomorrow.

By early Friday upper wave will be east of the Rockies while upper
low to the west drifts slowly into northern California. This
pattern will produce a zonal flow across the CWA Friday with dry
seasonably warm conditions and lighter winds.

Saturday and Sunday upper low drifts further east toward the
northern and central Rockies with gradients again strengthening
across southern New Mexico and west Texas. Lee surface troughing
develops through eastern New Mexico by Saturday afternoon with
wind speeds expected around the breezy category. However another
strong upper vort max/short wave expected to eject to the
northeast across New Mexico on Sunday with dynamics associated
with 130 kt upper jet streak generating deep lee cyclone over
Texas panhandle. Low and mid level gradients will consequently
further strengthen resulting in another windy day with possible
blowing dust on Sunday.

An attendant Pacific cold front will also move across the region
causing temperatures to cool a little below normal Monday. However
westerly winds should support warmer and more dry weather next
Tuesday and Wednesday.

&&

.AVIATION...valid 14/12z-15/12z.
VFR conditions with skies mostly SCT100 BKN250. Surface winds
around 10 to 20KT.

&&

.FIRE WEATHER...
High pressure will bring seasonably warm dry weather across
southern New Mexico and west Texas today. A strong low pressure
system and upper disturbance will produce windy and warm conditions
with blowing dust on Thursday followed by slightly cooler but
still near normal temperatures Friday and Saturday. Wind gusts
around 50 mph will combine with warm temperatures and low humidity
to cause possible Red Flag conditions for much of the area
Thursday afternoon. Windy conditions may return on Sunday as
another low pressure system with a weak cold front moves across
the region.

&&

.PRELIMINARY POINT TEMPS/POPS...
El Paso                 73  55  76  49 /   0   0   0   0
Sierra Blanca           66  51  75  45 /   0   0  10   0
Las Cruces              70  48  74  42 /   0   0   0   0
Alamogordo              69  46  72  42 /   0   0   0   0
Cloudcroft              53  35  52  30 /   0   0  10   0
Truth or Consequences   69  49  71  41 /   0   0   0   0
Silver City             65  41  62  34 /   0  10  10   0
Deming                  70  47  72  41 /   0   0   0   0
Lordsburg               73  46  70  41 /   0   0   0   0
West El Paso Metro      72  54  74  48 /   0   0   0   0
Dell City               70  46  77  44 /   0   0  10   0
Fort Hancock            71  53  79  47 /   0   0  10   0
Loma Linda              68  48  71  44 /   0   0   0   0
Fabens                  74  49  77  47 /   0   0   0   0
Santa Teresa            72  51  74  45 /   0   0   0   0
White Sands HQ          70  52  74  44 /   0   0   0   0
Jornada Range           69  45  73  38 /   0   0   0   0
Hatch                   72  45  74  38 /   0   0   0   0
Columbus                74  50  74  41 /   0   0   0   0
Orogrande               71  52  74  45 /   0   0   0   0
Mayhill                 60  43  62  36 /   0   0  10   0
Mescalero               60  39  60  34 /   0   0  10   0
Timberon                58  37  59  34 /   0   0  10   0
Winston                 67  42  63  32 /   0   0  10   0
Hillsboro               67  44  68  37 /   0   0   0   0
Spaceport               68  42  72  37 /   0   0   0   0
Lake Roberts            66  39  61  30 /   0  10  10   0
Hurley                  67  40  65  34 /   0   0   0   0
Cliff                   70  37  68  33 /   0  10  10   0
Mule Creek              69  38  64  34 /   0   0  10   0
Faywood                 68  43  66  36 /   0   0   0   0
Animas                  75  46  72  41 /   0   0   0   0
Hachita                 74  46  72  41 /   0   0   0   0
Antelope Wells          76  49  72  41 /   0   0   0   0
Cloverdale              73  45  68  41 /   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...Wind Advisory from noon to 8 PM MDT Thursday for NMZ401>417.

TX...Wind Advisory from noon to 8 PM MDT Thursday for TXZ418>424.

&&

05 Rogash
Hazardous weather outlook, Mar 13, 7:30 AM MDT, 19 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service El Paso Tx/Santa Teresa NM
730 AM MDT Tue Mar 13 2018

NMZ401>417-TXZ418>424-141200-
Upper Gila River Valley-Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Eastern Black Range Foothills-Sierra County Lakes-
Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley-
Central Tularosa Basin-Southern Tularosa Basin-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa-
Western El Paso County-Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
730 AM MDT Tue Mar 13 2018

This Hazardous Weather Outlook is for portions of south central
New Mexico, southwest New Mexico, and southwest Texas.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

West to southwest winds of 20 to 30 mph with localized gusts 40
to 50 mph will be possible Thursday afternoon as an upper level
disturbance affects the area. Windy conditions may return towards
the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

Nearby

Wind Advisories in New Mexico, 2018Wind Advisories in Texas, 2018Every wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.